# SDR AALA20010233

- Difficulty date: February 8, 2001
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Engine: Rroyce RB211535E4
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Vibrate Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ORD - FLT 259 - EN ROUTE BOS-SJC, DETECTED NR 2 ENGINE VIBRATION.  RIGHT SIDE VIBRATION MONITOR RANGE OUT OF LIMITS.  DIVERTED ORD, SHUT DOWN NR 2 ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AND FOUND VIBRATION MONITOR WIRING CAUSING INDICATION PROBLEMS.  RESEATED WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
